# SDR ASAA2018110826743

- Difficulty date: October 27, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 39,351 hours, 11,834 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A85408
- Condition: Corroded
- Location: Bs 947-992
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR AFT WET AREA, R/H LOWER SILL INNER CHORD UPPER SURFACE SEVERAL SPOTS CORROSION BS 947-992. GROUNDED - YES. REMOVED DAMAGED SILL INNER CHORD IAW B737-800 SRM 51-40-02. LOCATED & DRILLED NEW SILL INNER CHORD IAW BOEING DWG 147A8501 REV B AND B737-800 SRM 51-40-05. INSTALLED NEW SILL INNER CHORD IAW B737-800 SRM 51-40-02. ORIGINAL THICKNESS IS .080,REMAINING IS .060, .020 WAS REMOVED. DOT REMOVED.
